Control strategies for transport networks under demand uncertainty

Göttlich, Simone ; Schillinger, Thomas

[img] PDF
s10444-022-09993-9.pdf - Published

Download (2MB)

URN: urn:nbn:de:bsz:180-madoc-639030
Document Type: Article
Year of publication: 2022
The title of a journal, publication series: Advances in Computational Mathematics : AICM
Volume: 48
Issue number: 6, Article 74
Page range: 1-33
Place of publication: Dordrecht
Publishing house: Kluwer Akad. Publ.
ISSN: 1019-7168
Publication language: English
Institution: School of Business Informatics and Mathematics > Scientific Computing (Göttlich 2011-)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 510 Mathematics
Classification: MSC: 93E20 , 65C20 , 60H10,
Keywords (English): optimal control , stochastic processes , transport equations

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Metadata export


+ Search Authors in

BASE: Göttlich, Simone ; Schillinger, Thomas

Google Scholar: Göttlich, Simone ; Schillinger, Thomas

ORCID: Göttlich, Simone ORCID: 0000-0002-8512-4525 ; Schillinger, Thomas

+ Download Statistics

Downloads per month over past year

View more statistics

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item